We establish a-and conjecture further-relationship between the existence of subvarieties representing minimal cohomology classes on principally polarized abelian varieties, and the generic vanishing of the cohomology of twisted ideal sheaves. The main ingredient is the Generic Vanishing criterion established in Pareschi G. and Popa M. (GV-sheaves, Fourier-Mukai transform, and Generic Vanishing. Preprint math.AG/0608127), based on the Fourier-Mukai transform.

Pareschi, G., & Popa, M. (2008). Generic vanishing and minimal cohomology classes on abelian varieties. MATHEMATISCHE ANNALEN, 340(1), 209-222 [10.1007/s00208-007-0146-7].

Generic vanishing and minimal cohomology classes on abelian varieties

PARESCHI, GIUSEPPE;
2008

Abstract

We establish a-and conjecture further-relationship between the existence of subvarieties representing minimal cohomology classes on principally polarized abelian varieties, and the generic vanishing of the cohomology of twisted ideal sheaves. The main ingredient is the Generic Vanishing criterion established in Pareschi G. and Popa M. (GV-sheaves, Fourier-Mukai transform, and Generic Vanishing. Preprint math.AG/0608127), based on the Fourier-Mukai transform.
Pubblicato
Rilevanza internazionale
Articolo
Sì, ma tipo non specificato
Settore MAT/03 - Geometria
English
Con Impact Factor ISI
ABELIAN VARIETIES; CYCLES; SPECIAL SUBVARIETIES; JACOBIANS
Pareschi, G., & Popa, M. (2008). Generic vanishing and minimal cohomology classes on abelian varieties. MATHEMATISCHE ANNALEN, 340(1), 209-222 [10.1007/s00208-007-0146-7].
Pareschi, G; Popa, M
Articolo su rivista
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2108/27808
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 18
  • ???jsp.display-item.citation.isi??? 21
social impact